One of the most troublesome causes of headaches is what we call "rebound". The patient may be using medicines to treat headache - aspirin, Motrin, sometimes it may be a more sophisticated medicine prescribed by their doctor - but so many of these medicines will cause the patient to become more vulnerable to a headache after the immediate benefits of the medicine have worn off. So we find that patients who use a lot of these short-acting, pain-relieving headache medicines often drive themselves to get more and more headaches. What started as a once-a-month migraine may (over a period of a few years) evolve into daily headaches, driven by their use of medication. It's not only the typical medicines. Caffeine can do it also, and it's not the caffeine itself, but again, it's when the caffeine wears off and people have essentially caffeine withdrawal and they get a caffeine withdrawal headache. There are people who have caffeine in the morning and by the evening they're having a headache because they're in caffeine withdrawal. Helping patients discover these problems and modify their diet, modify their use of medicines, is often tremendously helpful in reducing the amount of headache that they deal with.